THERMAL SCIENCE

International Scientific Journal

Authors of this Paper

External Links

MULTIDIMENSIONAL GENERAL CONVEXITY FOR STOCHASTIC PROCESSES AND ASSOCIATED WITH HERMITE-HADAMARD TYPE INTEGRAL INEQUALITIES

ABSTRACT
In this study, we idetified multidimensional general convex stochastic processes. Concordantly, we obtained some important results related stochastic processes. Moreover, we derived some Hermite-Hadamard type integral inequalities for these stochastic processes.
KEYWORDS
PAPER SUBMITTED: 2019-06-22
PAPER REVISED: 2019-08-15
PAPER ACCEPTED: 2019-08-21
PUBLISHED ONLINE: 2019-10-06
DOI REFERENCE: https://doi.org/10.2298/TSCI190622361O
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2019, VOLUME 23, ISSUE Supplement 6, PAGES [S1971 - S1979]
REFERENCES
  1. Hadamard, J., Étude sur les propriétés des fonctions entières et en particulier d.une function considerée par Riemann, J. Math Pures Appl., 58 (1893), pp. 171-215.
  2. Youness, E.A., E-Convex Sets, E-Convex Functions and E-Convex Programming, J. Optimiz. Theory App., 102 (1999), pp. 439-450.
  3. Sarikaya, M.Z. Büyükeken, M., Kiriş, M.E., On Some Generalized Integral Inequalities For Φ-Convex Functions, Studia Univ. Babeş-Bolyai Mathematica, 60 (2015), 3, pp. 367-377.
  4. Syau, Y. R., Lee, E.S., Some Properties of E-Convex Functions, Appl. Math. Lett., 18 (2005), pp. 1074-1080.
  5. Martinez-Legaz, J.E., Singer, I., On φ-Convexity of Convex Functions, Linear Algebra and its Applications, 278 (1998), pp. 163-181.
  6. Shaikh A.A., Iqbal, A., Mondal, C.K., Some Results on φ-Convex Functions and Geodesic Φ-Convex Functions, Differential Geometry-Dynamical Systems, 20 (2018), pp. 159-169.
  7. Dragomir, S.S., Inequalıtıes of Jensen Type for φ-Convex Functions, Fasciculi Mathematici, 55 (2015), 1, pp.35-52.
  8. Cristescu, G., Hadamard-Type Inequalities for φ-Convex Functions, Annals of the University of Oradea, Fascicle of Man. and Tech. Eng., CD-Rom Edition, 12 (3), 2004.
  9. Set, E., Sarikaya, M.Z., Akdemir, A. O., Hadamard type inequalities for φ-convex functions on the coordinates, Tbilisi Mathematical Journal, 7, (2014), 2, pp.51-60.
  10. De la Cal, J., Carcamo J., Multidimensional Hermite-Hadamard Inequalities and the Convex Order, Journal of Mathematical Analysis and Applications, 324 (2006), pp. 248-261.
  11. Ellahi, H., Farid, G., Rehman, A.U., Hadamard's Inequality for s-Convex Function on n-Coordinates, Proceedings of 1st ICAM Attock, Pakistan, 2015.
  12. Viloria, J.M., Cortez, M.V., Hermite-Hadamard Type Inequalities for Harmonically Convex Functions on ncoordinates, Appl. Math. Inf. Sci. Lett., 6 (2018), 2, pp.1-6.
  13. Nikodem, K., On Convex Stochastic Processes, Aequat. Math., 20 (1980), pp. 184-197.
  14. Shaked, M., Shanthikumar, J.G., Stochastic Convexity and Its Applications, Advances in Applied Probability, 20 (1988), pp.427-446.
  15. Skowronski, A., On Some Properties of J-convex Stochastic Processes, Aequat. Math., 44 (1992), pp. 249-258.
  16. Kotrys, D., Hermite-Hadamard Inequality for Convex Stochastic Processes, Aequat. Math., 83 (2012), pp. 143-151.
  17. Set, E., Sarikaya, M.Z., Tomar, M., Hermite-Hadamard Inequalities for Coordinates Convex Stochastic Processes, Mathematica Aeterna, 5 (2015), 2, pp. 363-382.
  18. Sarikaya, M.Z., Kiriş, M.E., Çelik, N., Hermite-Hadamard Type Inequality for φh-Convex Stochastic Processes, AIP Conference Proceedings 1726, 020076, 2016; doi: 10.1063/1.4945902
  19. Karahan, V., Okur, N., Hermite-Hadamard Type Inequalities for Convex Stochastic Processes On n-Coordinates, Turk. J. Math. Comput. Sci., 10 (2018), pp. 256-262.

© 2020 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence